# SDR MASA2022110200257

- Difficulty date: November 11, 2022
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 20,878 hours, 15,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LT 13C BULB OUT. RELAMPED.
